MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-90/I20-30
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2016, the patient was implanted with a bifurcated stent and a suprarenal extension/ cuff to treat an abdominal aortic aneurysm.During this procedure an intraoperative type 1b endoleak was suspected.Ballooning was performed however the endoleak was still present.An angiography was performed and a type 3b endoleak was suspected.The physician elected to implant another bifurcated stent graft.Type 3b endoleak was resolved but a type 2 endoleak was observed.More ballooning was performed and the type 2 endoleak was resolved.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following finding of a type 3b endoleak of the main body, another main body stent implant, resolved type 3b endoleak intra-operative.Device, user, procedure or anatomy relatedness of this complaint could not be determined based on the information shared with endologix to review.The procedure related harms identified were type ii endoleak from lumbar which was resolved with angioplasty.The final patient status was reported to be in stable condition.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7497184
Report Number2031527-2018-00406
Device Sequence Number11117048
Product Code MIH
UDI-Device Identifier00818009015099
UDI-Public(01)00818009015099(17)180824
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2018
Device Model NumberBEA22-90/I20-30
Device Lot Number1731912-002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2018
Supplement Date Received by Manufacturer04/08/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT # 1751910-001; SUPRARENAL EXTENSION , LOT # 1727648-017
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR